# SDR HEEA078255

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 14,803 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg Downlock
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PREPARING TO LAND, GOT A NOSE GEAR UNSAFE LIGHT. MAINTENANCE ADJUSTED THE DOWN LOCK PROXIMITY SWITCH.
